Alert archive / South Carolina / Freeze Warnings in 2016

Freeze Warning 3, NWS Wilmington, NC

November 20, 20167 counties in South Carolina; 6 counties in North Carolina

NWS Wilmington, NC issued this freeze warning at Nov 20, 2016, 3:16 AM EST for 7 counties in South Carolina; 6 counties in North Carolina. It took effect at Nov 21, 2016, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 20, 2016, 3:16 AM EST (08:16 UTC)
In effect from
Nov 21, 2016, 3:00 AM EST
Expired
Nov 21, 2016, 8:00 AM EST
In force
5 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 61 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2645 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

103 
WWUS72 KILM 200816
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
316 AM EST SUN NOV 20 2016

...FREEZING TEMPERATURES LIKELY TONIGHT...

NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-
202115-
/O.UPG.KILM.FZ.A.0004.161121T0800Z-161121T1300Z/
/O.NEW.KILM.FZ.W.0003.161121T0800Z-161121T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
INCLUDING THE CITIES OF LUMBERTON, ELIZABETHTOWN, BLADENBORO, 
WHITEVILLE, TABOR CITY, CHADBOURN, LAKE WACCAMAW, BURGAW, 
SURF CITY, WILMINGTON, BOILING SPRING LAKES, LELAND, SHALLOTTE, 
BENNETTSVILLE, MCCOLL, HARTSVILLE, DARLINGTON, NORTH HARTSVILLE, 
DILLON, FLORENCE, MARION, MULLINS, KINGSTREE, CONWAY, RED HILL, 
AND ANDREWS
316 AM EST SUN NOV 20 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...AS LOW AS 29 DEGREES WELL INLAND. NEAR 32 CLOSER
  TO THE COAST.

* TIMING...THE COLDEST TEMPERATURES ARE EXPECTED AFTER MIDNIGHT
  TONIGHT THROUGH DAYBREAK MONDAY.

* IMPACTS...THESE TEMPERATURES COULD DAMAGE OR EVEN KILL 
  SENSITIVE VEGETATION INCLUDING CROPS THAT HAVE NOT BEEN 
  HARVESTED...LOCAL GARDENS...AND POTTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MAKE SURE PETS AND LIVESTOCK ARE BROUGHT INSIDE OR HAVE ADEQUATE
SHELTER FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

40
4 follow-up statements
417 
WWUS72 KILM 202022
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
322 PM EST SUN NOV 20 2016

...FREEZING TEMPERATURES LIKELY LATE TONIGHT...

NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-
211000-
/O.CON.KILM.FZ.W.0003.161121T0800Z-161121T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
INCLUDING THE CITIES OF LUMBERTON, ELIZABETHTOWN, BLADENBORO, 
WHITEVILLE, TABOR CITY, CHADBOURN, LAKE WACCAMAW, BURGAW, 
SURF CITY, WILMINGTON, BOILING SPRING LAKES, LELAND, SHALLOTTE, 
BENNETTSVILLE, MCCOLL, HARTSVILLE, DARLINGTON, NORTH HARTSVILLE, 
DILLON, FLORENCE, MARION, MULLINS, KINGSTREE, CONWAY, RED HILL, 
AND ANDREWS
322 PM EST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
MONDAY...

* TEMPERATURES...AS LOW AS 29 WELL INLAND. NEAR 32 CLOSER TO THE
  COAST.

* TIMING...THE COLDEST TEMPERATURES ARE EXPECTED AFTER MIDNIGHT 
  TONIGHT THROUGH DAYBREAK MONDAY.

* IMPACTS...THESE TEMPERATURES COULD DAMAGE OR EVEN KILL 
  SENSITIVE VEGETATION INCLUDING CROPS THAT HAVE NOT BEEN 
  HARVESTED...LOCAL GARDENS...AND POTTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MAKE SURE PETS AND LIVESTOCK ARE BROUGHT INSIDE OR HAVE ADEQUATE
SHELTER FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

33
013 
WWUS72 KILM 210232
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
932 PM EST SUN NOV 20 2016

...SUB-FREEZING TEMPERATURES WITH FROST ALONG THE COAST... 

NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-
211045-
/O.CON.KILM.FZ.W.0003.161121T0800Z-161121T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
INCLUDING THE CITIES OF LUMBERTON, ELIZABETHTOWN, BLADENBORO, 
WHITEVILLE, TABOR CITY, CHADBOURN, LAKE WACCAMAW, BURGAW, 
SURF CITY, WILMINGTON, BOILING SPRING LAKES, LELAND, SHALLOTTE, 
BENNETTSVILLE, MCCOLL, HARTSVILLE, DARLINGTON, NORTH HARTSVILLE, 
DILLON, FLORENCE, MARION, MULLINS, KINGSTREE, CONWAY, RED HILL, 
AND ANDREWS
932 PM EST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
MONDAY...

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...THE COLDEST TEMPERATURES ARE EXPECTED IN THE PRE-DAWN
  HOURS TO DAYBREAK MONDAY.

* IMPACTS...THESE TEMPERATURES MAY DAMAGE OR KILL SENSITIVE 
  VEGETATION INCLUDING CROPS THAT HAVE NOT BEEN HARVESTED...LOCAL 
  GARDENS...AND POTTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.

THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
MAKE SURE PETS AND LIVESTOCK ARE BROUGHT INSIDE OR HAVE ADEQUATE
SHELTER FROM THE COLD.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.

&&

$$

NCZ108-110-SCZ054-056-211045-
/O.NEW.KILM.FR.Y.0002.161121T0500Z-161121T1300Z/
COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF MASONBORO, MYRTLE GROVE, OGDEN, 
CAROLINA BEACH, SEAGATE, OAK ISLAND, LONG BEACH, SOUTHPORT, 
SUNSET BEACH, MYRTLE BEACH, SOCASTEE, NORTH MYRTLE BEACH, 
GARDEN CITY, LITTLE RIVER, GEORGETOWN, AND MURRELLS INLET
932 PM EST SUN NOV 20 2016

...FROST ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST MONDAY.

* TEMPERATURES...33 TO 36 DEGREES.

* TIMING...AREAS OF FROST WILL FORM AFTER MIDNIGHT AND PERSIST AND
  HOUR OR SO AFTER DAYBREAK. 

* IMPACTS...SENSITIVE VEGETATION AND POTTED PLANTS MAY BE HARMED 
  OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST CAN BE EXPECTED. 

&&

$$

8
634 
WWUS72 KILM 210817
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
317 AM EST MON NOV 21 2016

NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-
211300-
/O.CON.KILM.FZ.W.0003.000000T0000Z-161121T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
INCLUDING THE CITIES OF LUMBERTON, ELIZABETHTOWN, BLADENBORO, 
WHITEVILLE, TABOR CITY, CHADBOURN, LAKE WACCAMAW, BURGAW, 
SURF CITY, WILMINGTON, BOILING SPRING LAKES, LELAND, SHALLOTTE, 
BENNETTSVILLE, MCCOLL, HARTSVILLE, DARLINGTON, NORTH HARTSVILLE, 
DILLON, FLORENCE, MARION, MULLINS, KINGSTREE, CONWAY, RED HILL, 
AND ANDREWS
317 AM EST MON NOV 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...TEMPERATURES WILL WARM ABOVE FREEZING BETWEEN 8 AND 9
  AM.

* IMPACTS...COLD TEMPERATURES WILL DAMAGE OR KILL SENSITIVE
  VEGETATION...INCLUDING BACKYARD GARDENS...AND POTTED PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.

&&

$$

NCZ108-110-SCZ054-056-211300-
/O.CON.KILM.FR.Y.0002.000000T0000Z-161121T1300Z/
COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF MASONBORO, MYRTLE GROVE, OGDEN, 
CAROLINA BEACH, SEAGATE, OAK ISLAND, LONG BEACH, SOUTHPORT, 
SUNSET BEACH, MYRTLE BEACH, SOCASTEE, NORTH MYRTLE BEACH, 
GARDEN CITY, LITTLE RIVER, GEORGETOWN, AND MURRELLS INLET
317 AM EST MON NOV 21 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...SOME FROST MAY FORM THROUGH DAYBREAK THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION AND POTTED PLANTS MAY BE HARMED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT AREAS OF FROST CAN BE EXPECTED.

&&

$$

TRA
184 
WWUS72 KILM 211303
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
803 AM EST MON NOV 21 2016


NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-
211415-
/O.EXP.KILM.FZ.W.0003.000000T0000Z-161121T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
INCLUDING THE CITIES OF LUMBERTON, ELIZABETHTOWN, BLADENBORO, 
WHITEVILLE, TABOR CITY, CHADBOURN, LAKE WACCAMAW, BURGAW, 
SURF CITY, WILMINGTON, BOILING SPRING LAKES, LELAND, SHALLOTTE, 
BENNETTSVILLE, MCCOLL, HARTSVILLE, DARLINGTON, NORTH HARTSVILLE, 
DILLON, FLORENCE, MARION, MULLINS, KINGSTREE, CONWAY, RED HILL, 
AND ANDREWS
803 AM EST MON NOV 21 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ARE SLOWLY WARMING AND ALL LOCATIONS WILL RISE TO
ABOVE FREEZING SHORTLY. THEREFORE, THE FREEZE WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

NCZ108-110-SCZ054-056-211415-
/O.EXP.KILM.FR.Y.0002.000000T0000Z-161121T1300Z/
COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF MASONBORO, MYRTLE GROVE, OGDEN, 
CAROLINA BEACH, SEAGATE, OAK ISLAND, LONG BEACH, SOUTHPORT, 
SUNSET BEACH, MYRTLE BEACH, SOCASTEE, NORTH MYRTLE BEACH, 
GARDEN CITY, LITTLE RIVER, GEORGETOWN, AND MURRELLS INLET
803 AM EST MON NOV 21 2016

...FROST ADVISORY HAS EXPIRED...

$$

17

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Nov 20, 2:32 AM EST, 44 minutes earlier.

Area forecast discussion, Nov 20, 2:32 AM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
232 AM EST Sun Nov 20 2016

.SYNOPSIS...
Winterlike temperatures will grip the area over the remainder of
the weekend and into Monday. A gradual warmup beginning Tuesday
will yield a return of seasonable temperatures Wednesday and
some mild air on Thursday. A cold front later Thursday will keep
the next weekend seasonable.

&&

.NEAR TERM /through tonight/...
As of 3 AM Sunday...Breezy and unseasonably cold today as high
pressure builds in from the west in the wake of a strong cold front.
Model soundings show a very dry column with dewpoints that have
crashed down into the mid-20s. Expecting 100 percent sun today and
clear skies overnight as a result. A consensus of guidance gives us
highs this afternoon only in the mid 50s, which is 11 to 14 degrees
below normal and more characteristic of a day in January. Feel a
bit more confident that we will see widespread freezing temperatures
overnight so have replaced former Freeze Watch with a Freeze Warning
for the pre-dawn hours of Sunday. This could end the official growing
season for all or most of the area for the year.

&&

.SHORT TERM /Monday through Tuesday night/...
As of 3 AM Sunday... A cold and dry airmass will continue to
dominate the eastern Carolinas through the short term. A deep dry
column points to dry weather and clear skies for both Monday and
Tuesday, with some cirrus possibly sneaking in on Tuesday night.
Ongoing CAA at the beginning of the work week means highs on Monday
should peak only in the mid to upper 50s. Freezing or near-freezing
temperatures are again possible Monday night, especially inland. The
airmass will have modified a bit by Tuesday which will make for
temperatures a couple degrees higher and a lowered chance for
freezing temperatures on that night.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 3 AM Sunday...Temperatures finally return to normal on
Wednesday as mid level ridging builds overhead and the surface high
slides off the coast. Upstream of the mid level ridge will be the
trough that will drive the next cold front into the area. This
boundary arrives late Thursday. Unfortunately it arrives well after
the upper trough and heights will already be rebounding. This will
really hamper the chance for rain, which is becoming much needed
across the area. Fairly seasonable high pressure will build in
behind this front over the holiday weekend.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
AS of 06Z...VFR through the TAF cycle. FM groups only reflecting
diurnally driven increase in winds after daybreak and a similar
decrease towards sunset.

Extended Outlook...Expect VFR.

&&

.MARINE...
NEAR TERM /through tonight/...
As of 3 AM Sunday...The period to start off with a Small Craft
Advisory in effect through this afternoon. The Advisory will
likely be allowed to expire as presently advertised with
conditions gradually improving as the post- FROPA cold surge
weakens and a cold and dry high pressure system builds across
the waters.

SHORT TERM /Monday through Tuesday night/...
As of 3 AM Sunday...High pressure building in from the west
will maintain a generally northerly flow through the period,
starting off at a brisk 15 to 20 kts but gradually decreasing
through the period. Seas will likewise decay to around 2 or 3 ft
 on Monday and only around 1 to 2 ft on Tuesday.

LONG TERM /WEDNESDAY THROUGH THURSDAY/...
AS OF 3 AM Sunday...Very light winds and manageable seas on
Wednesday as high pressure builds overhead and then off the
coast. The latter transition will turn winds to the south and
could yield a 1 ft increase in offshore wave heights. Winds
increase slightly on Thursday due to the approach of a cold
front, this boundary also expected to veer the flow direction
late in the day. No significant change in waves is anticipated.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Freeze Warning from 3 AM to 8 AM EST Monday for SCZ017-023-024-
     032-033-039-053-055.
NC...Freeze Warning from 3 AM to 8 AM EST Monday for NCZ087-096-099-
     105>107-109.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for AMZ250-
     252-254-256.

&&

SYNOPSIS...MBB
NEAR TERM...REK
SHORT TERM...REK
LONG TERM...MBB
AVIATION...MBB
Hazardous weather outlook, Nov 19, 11:22 PM EST, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1122 PM EST SAT NOV 19 2016

AMZ250-252-254-256-210430-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1122 PM EST SAT NOV 19 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>107-109-SCZ017-023-024-032-033-039-053-055-210430-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
1122 PM EST SAT NOV 19 2016

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

FREEZING TEMPERATURES POSSIBLE TUESDAY MORNING.

INCREASED FIRE DANGER ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ108-110-SCZ054-056-210430-
COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
1122 PM EST SAT NOV 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INCREASED FIRE DANGER ON SUNDAY.

FREEZING TEMPERATURES POSSIBLE TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in South Carolina, 2016Freeze Warnings in North Carolina, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.